Reply
OW lidocaine empire state of mind New York, New York 12205 posts
9th Nov '12

I had surgery two days ago and after the put the IV in my hand they put some lidocaine in my wrist and it hurt like a b***h. And they said they had to numb it or it would really burn when they put the propofol through the IV. Well my damn wrist hurts more than the incisions in my stomach. I don't know what to do for it. Ice? I don't even know. There's like a hard spot where they put the lido in.

snglemama 4 kids; Georgia 11958 posts
9th Nov '12
Quoting empire state of mind:" I had surgery two days ago and after the put the IV in my hand they put some lidocaine in my wrist and ... [snip!] ... in my stomach. I don't know what to do for it. Ice? I don't even know. There's like a hard spot where they put the lido in."


that's not normal... I'd let your dr know. It may have infiltrated (meds in your tissue not vein)... which can do damage